Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Sci China Ser AMath

Search In Journal Title:

Abbravation: Science in China Series A: Mathematics

Search In Journal Abbravation:

Publisher

SP Science in China Press

Search In Publisher:

DOI

10.1007/978-3-319-00137-1_39

Search In DOI:

ISSN

1862-2763

Search In ISSN:
Search In Title Of Papers:

Testing coefficients of AR and bilinear time serie

Authors: WaiCheung Ip Heung Wong Yuan Li XianHua Luo
Publish Date: 2008/08/30
Volume: 51, Issue: 12, Pages: 2304-2314
PDF Link

Abstract

AR and bilinear time series models are expressed as time series chain graphical models based on which it is shown that the coefficients of AR and bilinear models are the conditional correlation coefficients conditioned on the other components of the time series Then a graphically based procedure is proposed to test the significance of the coefficients of AR and bilinear time series Simulations show that our procedure performs well both in sizes and powersThis work was supported by the Hong Kong Polytechnic University Research Council the National Natural Science Foundation of China Grant No 10671044 and the Science and Technology Bureau of Guangzhou Municipal Government of China Grant No LSBH017


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: